Printed From:

Many medicines have been known to cause diarrhea. 

Your gut is home to trillions of microscopic organisms. These microorganisms form a stable ecosystem of  beneficial and harmful microbes called the gut flora. Antibiotics disrupt the composition of this flora and cause the overgrowth of harmful and diarrhea-causing microorganisms¹⁷.

 

How do antibiotics cause diarrhea?

Antibiotics are effective medications for treating infections. They work by either killing the infectious bacteria, or stopping them from multiplying. However, they don’t only kill the bad bacteria, but they can also wipe out the normal bacteria present in your intestines. When this normal bacteria is destroyed, harmful bacteria can overgrow, which may lead to one having diarrhea¹⁷. 

About 5 to 30% of people taking antibiotics experience diarrhea either at the beginning or even after the use of these medications¹⁷.

 

What can you do?

Taking probiotics may help to keep you healthy and  prevent diarrhea  by replacing the “good” bacteria that are lost when taking antibiotics⁸.

 

 

 

 

 

Reduce the side effects of antibiotics with Enterogermina6B

 

Read More